# SDR AALA2020042319028

- Difficulty date: April 19, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: D5755103720000
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND AILERON HINGE BOLT BETWEEN WING STATIONS 11664 TO 12277, AND RIB 22 TO RIB 23. REPLACED RIGHT HAND AILERON HINGE BOLT PER AMM 27-14-41-400-001-A.
